# SDR A6WA201240429

- Difficulty date: March 5, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 21,914 hours, 21,015 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND AFT SIDE OF PAX DOOR AT 3RD STEP CRACKED.  REPAIRED AFT SIDE OF PAX DOOR IAW REO 601R-52-11-702, REV C FWD SIDE WAS NDT AND FOUND TO NOT BE CRACKED.
